The effect of elliptic shape on the period ratio P-1/P-2 of emerging coronal loops

Morton, R.J. and Erdelyi, R. (2009) The effect of elliptic shape on the period ratio P-1/P-2 of emerging coronal loops. Astronomy and Astrophysics, 502 (1). pp. 315-323. ISSN 0004-6361

Abstract

Metadata

Authors/Creators:
  • Morton, R.J.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © 2009 ESO. Reproduced in accordance with the publisher's self-archiving policy. The original publication is available at http://www.afs-journal.org/.
Keywords: magnetohydrodynamics (MHD); plasmas; Sun: corona; waves
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 28 Aug 2009 13:12
Last Modified: 16 Nov 2015 22:55
Published Version: http://dx.doi.org/10.1051/0004-6361/200811405
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number: https://doi.org/10.1051/0004-6361/200811405

Download

Filename: Morton_elliptic.pdf

Share / Export

Statistics